MathSciNet Relay Station
MathSciNet bibliographic data
MR1443881 (99d:42050) 42C10 (41A30 42C30 46E30)
Kazarian, K. S.; Zink, Robert E. Some ramifications of a theorem of Boas and Pollard concerning the completion of a set of functions in $L\sp 2$. Trans. Amer. Math. Soc. 349 (1997), no. 11, 4367–4383.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement